# SDR AALA961117

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5493379312000
- Condition: Corroded
- Location: Bs 465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND G-3 GALLEY SUPPORT HAS CORROSION DAMAGE OUTBOARD SIDE OF SEAT TRACK NR 6.  REPLACED G-3 GALLEY SUPPORT FROM STATION 450 TO STATION 480 PER SRM 53-00-01 AND 51-21-01.  (M)
